# SDR SWIA202159368

- Difficulty date: May 12, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 927 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CLEAT AT FS 927.00 COMMON TO INTERCOSTAL AT STGR 23R.     (C-CHECK RO 7/7/2021)    REPLACED CLEAT AT FS927 COMMON TO INTERCOSTAL AT STRG 23R. REF: CRJ900 SRM 51-42-06-001-001-A01, DWG: SH690-37060 REV: L.  COMPLIED WITH ST 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (RII)
